International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064

Downloads: 97 | Views: 180

Research Paper | Mathematics | Iraq | Volume 3 Issue 8, August 2014 | Rating: 6.1 / 10

On Some Certain Properties of a New Subclass of Univalent Functions Defined by Differential Subordination Property

Waggas Galib Atshan [13] | Ali Hussein Battor [3] | Amal Mohammed Dereush [2]

Abstract: In this paper, we have studied a new subclass of univalent functions defined by differential subordination property by using the linear operator L_ (, , m) ^ (+c, _1). Coefficient bounds, some properties of neighborhoods, convolution properties, Integral meain inequalities for the fractional integral for this class are obtained.

Keywords: Univalent Function, Differential Subordination, -neighborhood, Integral Mean, Fractional Integral

Edition: Volume 3 Issue 8, August 2014,

Pages: 1572 - 1577

How to Download this Article?

Type Your Valid Email Address below to Receive the Article PDF Link

Verification Code will appear in 2 Seconds ... Wait